MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY POLY SZ 4+ 7MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY POLY SZ 4+ 7MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 33655407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery due to persistent pain.The surgeon decided to do a gutter debridement procedure, which required removal of the poly insert to obtain visually and get to the area.There was no problem with the poly or tar, just moved out of the way.It was an incidental removal required to proceed and a new poly insert was replaced.The tibia and talus implant remain from primary tar.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed. should additional information become available, it will be provided on a supplemental report.Device disposition unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction - h6 (method, results & conclusion codes).The reported event could be confirmed, based on the information provided by clinical team.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on investigation, the root cause was attributed to a user related issue, as communicated that the nature of this complaint is to only report a poly exchange for surgical visual access and no product complaint really.If any further information is provided, the complaint report will be updated.

Brand Name
INFINITY POLY SZ 4+ 7MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15341292
Report Number3010667733-2022-00294
Device Sequence Number20139115
Product Code HSN
UDI-Device Identifier00840420122827
UDI-Public00840420122827
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number33655407
Device Catalogue Number33655407
Device Lot Number1628889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer10/28/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown